# SDR K11A2011041872501

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 60,692 hours, 33,843 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL340 FIRE BELL SOUNDED LOWER CARGO LIGHT ILLUMINATED AND AFT CARGO ON MX DISPLAY LIGHT EXTINGUISHED DESENDING THROUGH APPROX 16,000 FT.  INSPECTED AND CLEANED LOWER AFT CARGO SMOKE DETECTORS OF DEBRIS, SYSTEM OP'S CHECKS NORMAL IAW HOLLINGSHEAD / SECURAPLANE AMM SUPPLEMENT 25-15-00-7.  NO HARD FAILURE OF DETECTOR TO IDENTIFY WHICH CAUSED THE DEFECT.
